A Finite Hilbert‐Style Axiomatization of the Implication‐Less Fragment of the Intuitionistic Propositional Calculus

Mathematical Logic Quarterly 40 (1):61-68 (1994)
  Copy   BIBTEX

Abstract

In this paper we obtain a finite Hilbert-style axiomatization of the implicationless fragment of the intuitionistic propositional calculus. As a consequence we obtain finite axiomatizations of all structural closure operators on the algebra of {–}-formulas containing this fragment

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,594

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

New Consecution Calculi for R→T.Katalin Bimbó & J. Michael Dunn - 2012 - Notre Dame Journal of Formal Logic 53 (4):491-509.
Atomic Polymorphism.Fernando Ferreira & Gilda Ferreira - 2013 - Journal of Symbolic Logic 78 (1):260-274.
The Logic of Bunched Implications.Peter W. O'Hearn & David J. Pym - 1999 - Bulletin of Symbolic Logic 5 (2):215-244.
The First Axiomatization of Relevant Logic.Kosta Došen - 1992 - Journal of Philosophical Logic 21 (4):339 - 356.
A Proof-Search Procedure for Intuitionistic Propositional Logic.R. Alonderis - 2013 - Archive for Mathematical Logic 52 (7-8):759-778.

Analytics

Added to PP
2013-12-01

Downloads
15 (#693,083)

6 months
1 (#418,924)

Historical graph of downloads
How can I increase my downloads?